# SDR ASAA2017071421368

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 5,446 hours, 1,749 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20546
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 12,631 hours, 4,047 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATES ON RECALL. ACFT GROUNDED.  CONFIRMED FAULT,  RT PACK/ZONE TEMP CONTROLLER BITE SHOWS INTERMITTENT TCV NR 2 (V141) FAILED MESSAGE 21-51267.  GVI TCV NR 2, SHOWS OVERHEAT & FLUID LEAK. REMOVED & REPLACED THE TCV NR 2 IAW AMM 21-51-10, GROUND FUNCTIONAL & LEAK CHECKED NORMAL IAW AMM 21-61-00-740-801-002.
